# SDR 2018FA0000085

- Difficulty date: January 2, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N876ST
- Make and model: Bell 407
- Aircraft serial: 54450
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT POWER WAS APPLIED BY CREW FOR ENGINE START.  CREW OBSERVED ENGINE CHIP DETECTOR LIGHT CAME ON.  REMOVED BOTH CHIP DETECTORS AND FOUND SIGNIFICANT METAL ON BOTH PLUGS.  AIRCRAFT WAS GROUNDED.
